# SDR CALA2014051691021

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 52,441 hours, 6,309 cycles
- Engine: Pwa PW40903
- System (JASC): 2550 · Cargo Compartments
- Part: Unknown
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK PIT FLOOR DAMAGED.  DAMAGE REPORTED IS ON BULK CARGO PIT VACUUM WASTE SERVICE PANEL ACCESS DOOR & HAS A HOLE APPROXIMATELY 1 INCH IN DIAMETER.
